Chemists’ Own PE Nightime Sinus Pain Relief 24 Tablets

$11.99

Temporary relief of sinusitis and allergy symptoms.

For temporarily relief from:

  • Sinus pain
  • Sinus headache
  • Nasal congestion
  • Sneezing
  • Blocked or runny nose
  • Itchy watery eyes

Ingredients:

Phenylephrine Hydrochloride 5 mg
Paracetamol 500 mg
Chlorphenamine Maleate 2 mg

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own PE Nightime Sinus Pain Relief 24 Tablets”

Your email address will not be published. Required fields are marked *